# SDR CALA0400283

- Difficulty date: March 26, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 14,871 hours, 5,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR EMERGENCY LIGHTS INOPERATIVE.  THE EMERGENCY LIGHT BATTERY CHARGER AT STA 340 (IN OVERHEAD AT FORWARD LAV & COCKPIT DOOR) WAS FOUND AT FAULT.  THE CHARGER WAS REMOVED AND REPLACED IAW MM 33-51-07.
